CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Reinelt-D-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1985 | 1984
Number of items: 2.

1985

Reinelt, D. A. and Saffman, P. G. (1985) The Penetration of a Finger into a Viscous Fluid in a Channel and Tube. SIAM Journal on Scientific and Statistical Computing, 6 (3). pp. 542-561. ISSN 0196-5204. https://resolver.caltech.edu/CaltechAUTHORS:REIsiamjssc85

1984

Lagerstrom, P. A. and Reinelt, D. A. (1984) Note on Logarithmic Switchback Terms in Regular and Singular Perturbation Expansions. SIAM Journal on Applied Mathematics, 44 (3). pp. 451-462. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:LAGsiamjam84

This list was generated on Thu Aug 6 21:58:19 2020 PDT.